Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

On resonant differential equations with unbounded nonlinearities, Journal for Analysis and Applications, 21, 3, 2002, 639-668

Download (292.8 KB)

Authors: Krasnosel'skii A., Rachinskii D.I., Kuznetsov N.A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site